Back to Ask the Diabetes Team Ask the Diabetes Team

From Egg Harbor Township, New Jersey, USA:

For the past couple of days, we have noticed that our seven year old daughter, diagnosed with type 1 diabetes six months ago, has bright round red marks about the size of a quarter on her thigh where she has had injections of Lente and Humalog. This morning she complained of itchiness at these sites (there are now three of them). We always wipe the site with alcohol before injection, never reuse needles, and we have not changed the brand or type of needle. Could she be allergic to the insulin?


This sounds like a local insulin allergy. You should discuss this with your diabetes team since they may want to change sites, stop the alcohol, change types of insulin or even brands of insulin to see if these problems persist.


Original posting 26 Mar 2002
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:32
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.